# SDR AALA201806269013

- Difficulty date: June 5, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 53,448 hours, 25,326 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Fitting
- Part number: D5537131800400
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. EXCESSIVE PLAY ON FITTING ASSEMBLY FORK END HINGE ARM NR 7 AT STA 5605. REPLACED FITTING ASSEMBLY PER SRM 51-72-11 AND DRAWING D55371042.
